Bayer Aspirin (2pk)

Bayer Aspirin (2pk) - Pack Simply

Bayer Aspirin (2pk)

Regular price $0.69
/
  • Free shipping
  • Free returns
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way

Maximum convenience with these single dose packets! Coated caplets are easy to swallow and provide temporary relief of headache, muscle pain, toothache, menstrual pain, pain and fever of colds, and minor pain of arthritis.

Active Ingredients: Aspirin 325 mg.

Each travel size Bayer Aspirin packet contains 2 caplets.

More from Medicine
Tums EX 750 Assorted Berries Antacid (8pk) - Pack Simply
Tums EX 750 Assorted Berries Antacid (8pk)
$1.89
Benadryl Allergy (2pk) - Pack Simply
Benadryl Allergy (2pk)
$0.69
Pepto Bismol Chewables (2pk) - Pack Simply
Pepto Bismol Chewables (2pk)
$3.49
Neosporin Antibiotic Ointment (2 pouches)
Neosporin Antibiotic Ointment (2 pouches)
$2.69
Tylenol Extra Strength (2pk) - Pack Simply
Tylenol Extra Strength (2pk)
$0.59
Johnson & Johnson Flexible Fabric Band-Aids (8pk) - Pack Simply
Johnson & Johnson Flexible Fabric Band-Aids (8pk)
$2.99
Recently viewed